# SDR DALA2023080806466

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION TANK 1 EXTERNAL SKIN UPPER SURFACE LOCATED BTW FR 41 TO FR42 AND BTW Y1292 TO Y1732 IN CENTER FUEL TANK. CORRECTIVE ACTION: EVALUATED REWORKED AREA ON CENTER WING BOX TOP SKIN BTW FR 41 TO FR 42 AND BTW Y1292 TO Y1732 AND FOUND WITHIN LIMITS AS PERA319 SRM 57-11 -11-283-001. (2905934)
